# SDR 99ZZZX2055

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700BW
- Make and model: Braero HS125700A
- Aircraft serial: 257123
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Mlg Ww
- Part time: 5,577 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MASTER REFUEL VALVE LEAKED DURING REFUELING OF AIRCRAFT USING SINGLE POINT REFUEL SYSTEM.  THE VALVE IS LOCATED IN THE MAIN GEAR WHEELWELL AND THE LEAKING FUEL TRAVELS ALONG THE WIRE BUNDLE FOR THE LOWER ROTATING BEACON AND INSIDE THE BEACON CAUSING BEACON FAILURE.  THE VALVE ONLY LEAKS DURING REFUELING MAKING IT HARDER TO FIND THE LEAK.
